# SDR ARWA20030320

- Difficulty date: March 15, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 63,899 hours, 18,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FOLLOWING WAS FOUND; FS 1606 AFT PRESSURE BULKHEAD TEE CAP WITH 8 INCH CRACK BTW L-9L AND L12L.  CUT LONGERONS 11L, 12L AND 13L AND REMOVED SPLICES (OPEN), CUT DAMAGED AREA OF FRAME IAW DC8 SRM 53-2-0, PREPARED NEW FRAME SEGMENT IAW BOEING ATM.  TREATED AND PRIMED REPAIR AREA AND PARTS IAW DC8 SRM 51-1-8, INSTALLED FRAME SEGMENT AND REINSTALLED SPLICES (4 EACH) IAW DC8 SRM 53-2-0, FABRICATED LONG SPLICES (3 EACH) IAW DC8 SRM 53-2-2, TREATED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED LONG SEGMENT AND SPLICES IAW SRM 53-2-0.
